I was on 10 mg for two months. I didn't notice a difference so decided to taper down. I was at 5 mg. My Dr. told me a week ago I could go off or take 5mg every two days. I went off, as of Monday i have been experiencing insomnia, anxiety, nausea etc. It's been a week how long do these withdrawl symtoms last?
Hello Graceyc. I'm not a doctor but do know the world of psychiatric drugs. Personal point of view, the taper was to quick. I'd have cut down more gradually at least on the 5mg. Cut that by half and stayed on the 2.5mg for at least a week. Having said you'll be feeling it possibly for another week, even longer. Lexapro withdrawls are harsh. I was on this drug for some time myself. All I might say is, hang in there, it will ease up, once it does, you'll be at the finish line, you've already 4 days behind you. Best wishes, hope you get to feeling better and soon,pledge
just want to add something I have been on a few of these drugs because they sometimes use them to help with the pain medicine but Pledge knows what he is talking about, Far better to go the slow route than to go through the other things you mentioned please know that I too wish you the very best caringsonbj (Billy)
Graceyc. I answered your last thread and lost it. So I've started anew. It might be the time that you're taking the dose. Lexapro is a one dose per day (normaly) When I was on it, I split it because of the tiredness, fatique which helped me. And don't forget the mind. Our sun conscious can and is a player in our behaviour. We do so many things, on auto mode, not thinking about what we are doing. Our physical symptoms can also be made, created by our sub conscious. Happy Sunday.
Hello Grace. I posted this earlier and don't want to see you miss this. I did some research on the blood pressure and again, not wanting to throw a scare into you, but its listed, changes in blood pressure as a side effect of Sertonin Syndrome. Its not listed under normal side effects. you might want to either do your own research or at least contact your doctors office to let him in on that you believe your BP is caused for certain by the Lexapro and that action be taken, better yet phone your pharmacist. They often know more than a doctor. Thats even a better option (pharmacist) They know the ins and outs.
New post again. Long tale short, the Celexa is going to do little in regards to anxiety. Its perscribed off label for anxiety and social anxiety disorder. (with limited success, my own opinion) It was developed for the sole purpose of being an antidepressant and is classified as such. There are generic versions of Celexa, so that helps, unlike Lexapro where theres no generic. I'd have gone the route of Paroxetine, non generic Paxil. I use it. Well, I'd have mentioned to the doctor, Celexa will likely not be a help. I'm afraid you'll be finding this out the hard way. Oh, if taking the two at the same time, watch your motor skills, you'll be feeling lathargic and likely sleepy.
Graceyc In all your previous posts you never mentioned depression. Only anxiety. You said that anxiety was the issue in your life. Anxiety was the culprit. Depression was never mentioned. I would have offered a different point of view, course of possible treatment. I sincerely hope you receive the help and results you are looking for. Best to you.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 2 answers
Posted 3 Mar 2010 • 1 answer
Posted 16 Nov 2010 • 1 answer
Posted 14 Jul 2011 • 3 answers
Posted 30 Jul 2011 • 2 answers